Tokyo Journal of Mathematics

Classification of Non-normal Quartic Surfaces

Tohsuke URABE

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 09, Number 2 (1986), 265-295.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270150719

Digital Object Identifier
doi:10.3836/tjm/1270150719

Mathematical Reviews number (MathSciNet)
MR875189

Citation

URABE, Tohsuke. Classification of Non-normal Quartic Surfaces. Tokyo J. of Math. 09 (1986), no. 2, 265--295. doi:10.3836/tjm/1270150719. http://projecteuclid.org/euclid.tjm/1270150719.


Export citation